Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suggest treatment for diarrhea accompanied by cramps and gurgling sound in the stomach

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
I'm now in my third day of diarrhea - very small watery expulsions after slight cramps or gurgling sound in the stomach area. Taking Imodium as per directions - very little change. Just wait it out? It's unlike any diarrhea I've experienced in my 75 years.
Posted Tue, 11 Feb 2014 in Digestion and Bowels
Answered by Dr. Klerida Shehu 18 minutes later
Brief Answer: Steps to improve diarrhea&prevent complications Detailed Answer: Hi, I am sorry for the bad diarrhea condition you have. I understand it is very fastidious what you are experiencing, but, you have chances to get healed if treated properly. I'll try to assist you improve the diarrhea symptoms preventing complications onset. Imodium alone cannot help much in improving the symptoms. You need to also take: - tasectan to stop the diarrhea - otc oral probiotics and o.r.s to improve intestinal flora and replace the mineral lost during diarrhea - take plenty of water or gatorade (has electrolytes) to prevent dehydration - buscopan to relieve the pain (cramps) If you are also having fever or blood in stool, then, should consult a physician and run : - examination of feces for ova/parasites - culture of feces for candida/bacteria - abdominal ultrasound - fecal occult blood testing to determine the right diagnosis and further treatment. Wish fast recovery! Dr.Klerida Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor